Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 41, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Jun 12, 2011, 3:26 AM CDT for 12 counties in Texas; Cimarron County, Texas County, Oklahoma. It took effect at Jun 12, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2011, 3:26 AM CDT (08:26 UTC)
- In effect from
- Jun 12, 2011, 12:00 PM CDT
- Expired
- Jun 12, 2011, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 3229 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
159 WWUS84 KAMA 120826 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 326 AM CDT SUN JUN 12 2011 OKZ001-002-TXZ001>003-006>008-011>013-016>018-122100- /O.UPG.KAMA.FW.A.0038.110612T1700Z-110613T0200Z/ /O.NEW.KAMA.FW.W.0041.110612T1700Z-110613T0200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 326 AM CDT SUN JUN 12 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL OKLAHOMA AND TEXAS PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL OKLAHOMA AND TEXAS PANHANDLES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS. IN TEXAS... DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL...ARMSTRONG. * WIND: SOUTHWEST WINDS IN THE 15 TO 30 MPH RANGE WITH HIGHER GUSTS WILL BE COMMON. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 20 MPH LATER THIS EVENING. * HUMIDITY: RELATIVE HUMIDITY VALUES WILL FALL INTO THE 5 TO 15 PERCENT RANGE. RELATIVE HUMIDITIES SHOULD RECOVER TO ABOVE 20 PERCENT LATER IN THE EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP BY EARLY THIS AFTERNOON...THEN CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ LG FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
1 follow-up statement
253 WWUS84 KAMA 122000 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 300 PM CDT SUN JUN 12 2011 OKZ001-002-TXZ001>003-006>008-011>013-016>018-130800- /O.NEW.KAMA.FW.A.0039.110613T1700Z-110614T0200Z/ /O.CON.KAMA.FW.W.0041.000000T0000Z-110613T0200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 300 PM CDT SUN JUN 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL OKLAHOMA AND TEXAS PANHANDLES... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE WESTERN AND CENTRAL OKLAHOMA AND TEXAS PANHANDLES. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS. IN TEXAS... DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL...ARMSTRONG. * WIND: SOUTHWEST WINDS IN THE 15 TO 30 MPH RANGE WITH HIGHER GUSTS WILL BE COMMON. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 20 MPH LATER THIS EVENING. * HUMIDITY: RELATIVE HUMIDITY VALUES WILL FALL INTO THE 5 TO 15 PERCENT RANGE. RELATIVE HUMIDITIES SHOULD RECOVER TO ABOVE 20 PERCENT LATER IN THE EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ003-TXZ004-005-009-010-014-015-019-020-130800- /O.NEW.KAMA.FW.A.0039.110613T1700Z-110614T0200Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- 300 PM CDT SUN JUN 12 2011 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AFFECTED AREA: IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY... COLLINGSWORTH. * WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF UP TO 40 MPH ARE LIKELY MONDAY AFTERNOON AND EARLY EVENING. * HUMIDITY: MINIMUM HUMIDITY LEVELS WILL BE BETWEEN 5 AND 15 PERCENT ON MONDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP DURING THE LATE MORNING HOURS ON MONDAY THEN CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ RTW FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 12, 2:58 AM CDT, 28 minutes earlier.
Area forecast discussion, Jun 12, 2:58 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
258 AM CDT SUN JUN 12 2011
.DISCUSSION...
SURFACE LOW OVER THE SOUTHWEST TEXAS PANHANDLE IS EXPECTED TO
REDEVELOP OVER NORTHEAST NEW MEXICO OR SOUTHEAST COLORADO BY
LATER THIS AFTERNOON. UPPER TROUGH OVER THE WESTERN U.S. WILL
HELP TO INTENSIFY THE LOW AS IT REDEVELOPS FURTHER NORTHWEST WITH
FALLING HEIGHTS SPREADING ACROSS THE ROCKIES. THIS SHOULD HELP
THE SOUTHWEST WINDS TO INCREASE...ESPECIALLY ACROSS THE WEST AND
CENTRAL PANHANDLES. WILL GO AHEAD AND SWITCH THE FIRE WEATHER
WATCH OVER TO A RED FLAG WARNING FOR TODAY. THESE SOUTHWEST WINDS
WILL ALSO ALLOW TEMPERATURES TO SOAR. SOME RECORDS COULD BE BROKEN
AT DALHART AND BORGER.
RECORD HIGHS FOR TODAY:
AMARILLO....105 SET IN 1924.
DALHART.....99 SET IN 1953.
BORGER......99 SET IN 1953.
UPPER LEVEL RIDGE WILL STAY ANCHORED OVER NORTHERN MEXICO OR
TEXAS THROUGH THIS FORECAST. THIS WILL PUT THE PANHANDLES ON THE
NORTH OR NORTHWEST FRINGE OF THE HIGH. THE PANHANDLES MAY NOT BE
COMPLETELY SHELTERED FROM ANY SHORT WAVE TROUGHS THEY MAY TRY TO
MOVE ALONG THE EDGE OF THE HIGH. BUT BELIEVE THAT THE BEST
CHANCES OF ANY PRECIPITATION WILL BE TO THE NORTH OF OUR AREA.
SOME MODELS ARE WETTER THAN OTHERS THROUGH THIS FORECAST. FOR NOW
WILL KEEP WITH A DRY FORECAST AS THE DEVIL WILL BE IN THE DETAILS
AND IT IS TOO FAR OUT TO TRY TO DECIDE IF EVERY LITTLE WAVE THAT
MOVES NEAR THE PANHANDLES WILL PRODUCE SOME RAIN. ONE SUCH DETAIL
WILL BE MONDAY AFTERNOON. THE NAM MODEL WANTS TO DEVELOP SOME RAIN
ALONG A DRYLINE...BUT OTHER MODELS SAY THAT THIS IS NOT GOING TO
HAPPEN. AGAIN...WILL BE ON THE SKEPTICAL SIDE AS THERE MAY BE A CAP
TO OVERCOME. A COLD FRONT WILL MOVE THROUGH THE PANHANDLES TUESDAY
NIGHT AS A SHORT WAVE TROUGH PASSES US BY TO THE NORTH. THE FLOW
ALOFT BRIEFLY BECOMES WEST NORTHWEST WEDNESDAY AND THURSDAY WHICH
WOULD NORMALLY PULL SOME SHOWERS AND THUNDERSTORM OFF OF THE
MOUNTAINS TOWARD THE PANHANDLES. BUT IT LOOKS LIKE MOISTURE MAY BE
LACKING...SO AGAIN WILL KEEP THE FORECAST DRY.
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WEST
AND CENTRAL PANHANDLES TODAY AS SOUTHWEST WINDS INCREASE INTO
THE 15 TO 30 MPH RANGE WITH HIGHER GUSTS AND LOWEST RELATIVE
HUMIDITY VALUES FALL INTO THE 5 TO 15 PERCENT RANGE. ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE AGAIN ON
MONDAY AS STRONGER WINDS CONTINUE ALONG WITH LOW RELATIVE
HUMIDITIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 101 66 102 66 97 / 5 5 5 5 5
BEAVER OK 101 67 103 68 98 / 10 10 10 5 5
BOISE CITY OK 96 56 100 59 95 / 5 10 5 5 5
BORGER TX 104 76 104 71 98 / 5 5 5 5 5
BOYS RANCH TX 104 63 105 58 99 / 5 5 5 5 5
CANYON TX 102 62 101 58 99 / 5 5 5 5 5
CLARENDON TX 103 68 103 71 99 / 5 5 5 5 5
DALHART TX 102 55 101 59 96 / 5 10 5 5 5
GUYMON OK 101 56 107 59 99 / 5 10 5 5 5
HEREFORD TX 101 63 102 58 98 / 5 5 5 5 5
LIPSCOMB TX 103 67 101 66 94 / 5 5 10 5 5
PAMPA TX 101 70 97 65 95 / 5 5 5 5 5
SHAMROCK TX 103 69 101 75 98 / 5 5 5 5 5
WELLINGTON TX 104 68 104 76 102 / 5 5 5 5 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
SMITH...HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...
POTTER...RANDALL...SHERMAN.
OK...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: CIMARRON...TEXAS.
&&
08/15Hazardous weather outlook, Jun 11, 10:55 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1055 PM CDT SAT JUN 11 2011 OKZ001>003-TXZ001>020-121100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1055 PM CDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE THROUGH TONIGHT. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. ALSO...BREEZY SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED. BOATERS SHOULD EXERCISE CAUTION ON AREA LAKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE SUNDAY AND MONDAY MAINLY ACROSS THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY FOR THE WESTERN AND CENTRAL PARTS OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS SUNDAY AND MONDAY. JACKSON
In the hours before
Local storm report, Jun 11, 9:29 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
929 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 4 S FOLLETT 36.38N 100.14W
06/11/2011 E1.50 INCH LIPSCOMB TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1100320
JACKSONLocal storm report, Jun 11, 9:42 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
942 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL BEAVER 36.81N 100.52W
06/11/2011 E1.00 INCH BEAVER OK PUBLIC
PEA TO QUARTER SIZE HAIL.
&&
EVENT NUMBER AMA1100321
CLKLocal storm report, Jun 11, 11:20 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1120 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL BOOKER 36.46N 100.54W
06/11/2011 E0.88 INCH LIPSCOMB TX EMERGENCY MNGR
0616 PM HAIL 1 E BOOKER 36.46N 100.52W
06/11/2011 E1.00 INCH LIPSCOMB TX STORM CHASER
0618 PM HAIL BOOKER 36.46N 100.54W
06/11/2011 E1.00 INCH LIPSCOMB TX EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL FALLING.
0622 PM HAIL 4 E BOOKER 36.46N 100.47W
06/11/2011 E1.75 INCH LIPSCOMB TX STORM CHASER
0628 PM HAIL SPEARMAN 36.20N 101.19W
06/11/2011 E1.00 INCH HANSFORD TX LAW ENFORCEMENT
DIME TO QUARTER SIZE HAIL FALLING.
0631 PM HAIL 5 ESE BOOKER 36.43N 100.46W
06/11/2011 E1.50 INCH LIPSCOMB TX STORM CHASER
0634 PM HAIL SPEARMAN 36.20N 101.19W
06/11/2011 E1.00 INCH HANSFORD TX EMERGENCY MNGR
0657 PM HAIL WAKA 36.28N 101.05W
06/11/2011 E1.50 INCH OCHILTREE TX TRAINED SPOTTER
0703 PM HAIL DARROUZETT 36.45N 100.33W
06/11/2011 E0.75 INCH LIPSCOMB TX TRAINED SPOTTER
0714 PM HAIL 3 N DARROUZETT 36.49N 100.33W
06/11/2011 E2.00 INCH LIPSCOMB TX STORM CHASER
0720 PM TSTM WND DMG 3 W DARROUZETT 36.45N 100.38W
06/11/2011 LIPSCOMB TX LAW ENFORCEMENT
BARN ROOF BLOWN OFF.
0749 PM TORNADO 3 NW FOLLETT 36.46N 100.18W
06/11/2011 LIPSCOMB TX NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE IS REPORTING A RAIN WRAPPED
TORNADO ON THE GROUND.
0750 PM TORNADO 5 N BOYD 36.77N 100.82W
06/11/2011 BEAVER OK STORM CHASER
BRIEF TORNADO AND BECAME RAIN WRAPPED.
0754 PM HAIL 6 NNE DARROUZETT 36.53N 100.28W
06/11/2011 E4.50 INCH BEAVER OK LAW ENFORCEMENT
0757 PM HAIL PERRYTON 36.39N 100.80W
06/11/2011 E1.00 INCH OCHILTREE TX LAW ENFORCEMENT
0804 PM HAIL 5 W BEAVER 36.81N 100.61W
06/11/2011 E4.50 INCH BEAVER OK EMERGENCY MNGR
GOLFBALL TO SOFTBALL SIZE HAIL.
0810 PM HAIL 3 S PERRYTON 36.35N 100.80W
06/11/2011 M1.75 INCH OCHILTREE TX TRAINED SPOTTER
0815 PM HAIL 4 W BEAVER 36.81N 100.60W
06/11/2011 E1.75 INCH BEAVER OK EMERGENCY MNGR
0818 PM HAIL TYRONE 36.96N 101.07W
06/11/2011 E1.00 INCH TEXAS OK EMERGENCY MNGR
0825 PM TSTM WND GST 1 SSW BEAVER 36.80N 100.53W
06/11/2011 M70 MPH BEAVER OK MESONET
0829 PM HAIL BEAVER 36.81N 100.52W
06/11/2011 E1.75 INCH BEAVER OK LAW ENFORCEMENT
0830 PM HAIL 1 S BOOKER 36.44N 100.54W
06/11/2011 E1.00 INCH LIPSCOMB TX LAW ENFORCEMENT
0831 PM HAIL BOOKER 36.46N 100.54W
06/11/2011 E1.00 INCH LIPSCOMB TX FIRE DEPT/RESCUE
ROTATING WALL CLOUD WITH THIS STORM.
0840 PM HAIL BEAVER 36.81N 100.52W
06/11/2011 M1.00 INCH BEAVER OK PUBLIC
0840 PM TSTM WND DMG 2 SE FORGAN 36.89N 100.51W
06/11/2011 BEAVER OK BROADCAST MEDIA
OVERTURNED IRRIGATION EQUIPMENT. REPORT RELAYED BY
BROADCAST MEDIA.
0843 PM HAIL FORGAN 36.91N 100.54W
06/11/2011 E1.25 INCH BEAVER OK EMERGENCY MNGR
0852 PM HAIL 5 S DARROUZETT 36.37N 100.33W
06/11/2011 E1.00 INCH LIPSCOMB TX TRAINED SPOTTER
PEA SIZE HAIL COVERING THE GROUND. SOME OF THE HAIL WAS
QUARTER SIZE.
0906 PM HAIL 8 S DARROUZETT 36.33N 100.33W
06/11/2011 E4.50 INCH LIPSCOMB TX LAW ENFORCEMENT
0922 PM HAIL BEAVER 36.81N 100.52W
06/11/2011 E1.00 INCH BEAVER OK PUBLIC
PEA TO QUARTER SIZE HAIL.
0928 PM HAIL 4 S FOLLETT 36.38N 100.14W
06/11/2011 E1.50 INCH LIPSCOMB TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1100292 AMA1100293 AMA1100294 AMA1100295 AMA1100296
AMA1100297 AMA1100298 AMA1100299 AMA1100301 AMA1100300 AMA1100305
AMA1100302 AMA1100304 AMA1100303 AMA1100306 AMA1100308 AMA1100307
AMA1100310 AMA1100309 AMA1100313 AMA1100311 AMA1100314 AMA1100312
AMA1100316 AMA1100319 AMA1100315 AMA1100317 AMA1100318 AMA1100321
AMA1100320
JACKSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:04 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 56 min |
| Jun 11, 7:29 PM CDT | Tornado Warning | AMA | Lipscomb | 31 min |
| Jun 11, 8:00 PM CDT | Tornado Warning | AMA | Lipscomb | 30 min |
| Jun 11, 8:02 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 58 min |
| Jun 11, 8:53 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 56 min |
| Jun 12, 3:00 PM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 14 hr |
| Jun 11, 7:24 PM CDT | Tornado Warning | AMA | Beaver, Texas | 51 min |
| Jun 11, 8:07 PM CDT | Tornado Warning | AMA | Beaver | 23 min |
| Jun 11, 8:18 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 26 min |
| Jun 11, 8:29 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 61 min |
| Jun 11, 9:19 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 39 min |
| Jun 11, 9:55 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 5 min |
Nearby
Red Flag Warnings in Texas, 2011Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.